# SDR 45101012005

- Difficulty date: January 20, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N410FX
- Make and model: Lear 45LEAR
- Aircraft serial: 101
- Aircraft time: 3,726 hours, 2,817 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AMBER LEFT STALL WARN FAIL CAS ANNUNCIATED AT 80 KIAS.  CREW ABORTED TAKEOFF WITHOUT INCIDENT.  CREW NOTED THAT STALL WARNING TESTED CORRECTLY AND THAT THE AOA INDICATOR REMAINED AT 12 O'CLOCK POSITION WITH VANES BEING MOVED BY HAND.  PERFORMED FSR RECOMMENDATIONS: 1.  SWAP STALL WARNING COMPUTERS AND RETEST.   IF AOA VANES CONTINUE NOT TO MOVE.  VIA MCOS - STALLS, VIEW VANE AOA DATA AND NOTE POSITION CHANGE WITH ACTUAL VANE MOVEMENT.  NOTE ANY CURRENT OR STORED FAULTS. MX PULLED THE ACFT INSIDE AND LET IT SIT FOR ABOUT 3 HOURS AND NOW THE STALL TEST WORKS.  MX REPLACED THE STALL WARNING COMPUTER.  OPS CHECK NORMAL.  AIRCRAFT HAS BEEN PARKED OUTSIDE IN TEMPS REACHING -45 DEGREES FOR PAST TW
